I was diagnosed with Grave Disease a few months ago. What triggered it for me was that I started developing double vision which has since blossomed in to full Graves Eye Disease. I am currently wearing an eye patch because it is so bad. I am assuming that I am in the "hot phase". I also have fatigue and sweating due to hyperthyroidism. My endo had me do the RAI pill. All my symptoms including TSH and FT4 got worse after the Radio Iodine. I am now reading that things could get worse before they get better after getting RAI which they have especially with my eyes. I wish the doctor had told me that! Because the symptoms and tests got worse the doctor put me on 20 mg/day methimazole and 20mg/day prednisone. It has been a couple of weeks and blood tests/symptoms are not better.I am currently wearing an eye patch to relieve the double vision. I am wondering if my dose is to low and how long before things get better???? " any other advice would be great!
Posts You May Be Interested In
I just got word that my t3 and t4 are elevating again, I've been on methimazole for 130 days, 20 days ago 50 mgs increase.Now dr wants to raise to 60mgs but these side effects are ruining my life. My T3 wnet from 506 to 256 20 days ago, yesterday labs came back to 375.
Hi, my name is grace. I was diagnosed with atypical Trigeminal Neuralgia in November of 2017 after an impacted lower tooth extraction gone wrong. I have undergone three surgeries, a MVD (Microvascular Decompression) and two Rhizotomys. After my MVD I was pain free for one week, then the pain came back with a vengeance. I am constantly in pain then I get facial attacks where I literally can't...